# SDR GTIA2024042838081

- Difficulty date: April 24, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 22,710 hours, 10,049 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURUNG SERVICE CK FOUND L3 DOOR ASSIST  BOTTLE LOW PRESSURE -SERVICE L3 DOOR ASSIST BOTLLE IAW AMM 52-10-00
